# SDR ASAA2013110396285

- Difficulty date: November 3, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 14,202 hours, 4,291 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Unknown
- Location: Display
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOT MCDU INOPERATIVE.  ACFT GROUNDED.  ACCOMPLISHED FIM 34-61, TASK 804, MCDU OPERATION NORMAL WITH NO FURTHER DISCREPANCIES.
